# SDR AU990052

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN PRESSURIZATION SYSTEM FAULTY.  LEFT SYSTEM HIGH STAGE REGULATOR P/N 107484-5 AND RIGHT SYTEM HIGH STAGE VALVE P/N 3214446-4 AND BLEED AIR REGULATOR P/N 107492-2 CHANGED.
